Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the risk of discontinuing Metoporal and Lisinoprol ?

My wife passed away from Cancer 3 days ago, I totally ceased taking my metoporal and lisinoprol, what can and will happen if I dont continue taking these
Asked On : Fri, 5 Aug 2011
Answers:  3 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi and welcome. sorry for the sad demise of your wife.
well lisinopril is an antihypertensive and metoprolol helps primarily in controlling your heart rate . you probably will be having some evidence of cardiac problem that is the reason your doctor has started you on these medications. now with your current situation it is highly likely that stress being the major agent , your blood pressure and heart rate both will shoot since you have stopped taking these medications and your heart will be under undue stress that is not good for you. you should immediately restart them , consult your doctor as soon as possible and start taking some anxiolytics under supervision of your doctor as it is mandatory, since the bereavement of the spouse is a loss and people are subjected to depression. one reason of quitting your medication is an indication that your self neglect is the reason for stopping your medications..please do consult a doctor o evaluate your status of depression and anxiety. may she rest in peace. you take care of your self. wish you good health.
Answered: Thu, 2 Feb 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
you must not stop it for long time
there is chance of having high blood pressure ,paralysis ,eye problem ,heart problem etc are there.
these medicine control blood pressure
so please do not stop it without doctor advise

i hope i answered your questionon
Answered: Fri, 5 Aug 2011
I find this answer helpful
Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
hello ...
welcome ....
my advice is to continue it again after consultation with doctor.

depends upon, why doctor has given the drug metoprolol and lisinopril, if ur a cardiac patient then its mandatory to restart immediately.
good luck....
Answered: Wed, 1 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor